Alert archive / Indiana / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 86, NWS Northern Indiana

May 23, 2004LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 23, 2004, 10:02 PM CDT for LaPorte County, Indiana. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2004, 10:02 PM CDT (03:02 UTC)
Expired
May 23, 2004, 11:00 PM CDT
In force
58 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County LaPorte County, IN

The radar

The Chicago radar (KLOT), 100 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 10:02 PM CDTHAIL 1Chesterton, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2004-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2004-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2833 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 240302
SVRIWX
INC091-240400-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1001 PM CDT SUN MAY 23 2004

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA PORTE COUNTY IN INDIANA

* UNTIL 1100 PM CDT

* AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 10 MILES WEST OF WESTVILLE...MOVING NORTHEAST
  AT 35 MPH.

* SOME LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM ARE...
  WESTVILLE
  TRAIL CREEK
  MICHIGAN CITY
  POTTAWATTOMIE PARK
  KINGSBURY
  LONG BEACH

SEEK SHELTER INSIDE A STURDY BUILDING AWAY FROM WINDOWS. SEVERE
STORMS CAN PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL.

PENNY SIZE HAIL OR LARGER IS LIKELY WITH THIS SEVERE STORM SEEK
SHELTER IMMEDIATELY

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN NORTHERN INDIANA.

LAT...LON 4160 8725 4138 8693 4158 8649 4176 8653
          4177 8683

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:10 PM CDT, 7 hours 52 minutes earlier.

Area forecast discussion, May 23, 2:10 PM CDT, 7 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
210 PM EST SUN MAY 23 2004

SHORT TERM...
GOOD POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND EVENING.
CAP AROUND 10KFT INDICATED ON ILX SOUNDING ALONG WITH FAIR AMOUNT OF
CLOUDINESS ASSOCIATED WITH OLD MCS LIMITED HEATING THROUGH EARLY
AFTN...KEEPING MOST OF THE CONVECTION IN OUR AREA ELEVATED. AS AREA
OF SHOWERS/TSTMS MOVES TO THE EAST OF THE CWA THIS AFTERNOON...
AIRMASS SHOULD DESTABILIZE FURTHER. CAP WILL WEAKEN AS SHORTWAVE
MOVES INTO IL AND CDFNT APPROACHES THIS EVENING. WINDS HAVE BACKED
AT SURFACE AND LOW LEVEL VAD INCREASING SHEAR...SO POTENTIAL FOR
SUPERCELLS STILL THERE. FRONT SHOULD MOVE ACROSS CWA TONIGHT WITH
SKIES CLEARING. SOME WRAP AROUND STRATO CUMULUS CLOUDS SHOULD MOVE
ACROSS NRN PORTION OF CWA MON. THIS WITH NW FLOW AND LOWERED MAV
MAXES SUGGEST GOING TEMPS MAY BE A BIT HIGH...LOWERED ABOUT A
CATEGORY.
&&

LONG TERM...
MONDAY NIGHT THROUGH SUNDAY...
FORECAST CHALLENGE IS TIMING OF SHOWERS AND THUNDERSTORMS AS FRONTAL
BOUNDARY MEANDERS OVER/NEAR THE AREA EARLY AND AT THE END OF THE
FORECAST PERIOD.

MODELS CONTINUE TO BE IN DECENT AGREEMENT IN MOVING THE SYNOPTIC
SCALE FEATURES OVER THE REGION. MONDAY NIGHT THRU TUESDAY NIGHT A
FRONTAL SYSTEM IS PROGGED TO MOVE ACROSS THE AREA CONTINUING THE
CHANCES FOR THUNDERSTORMS. ON WEDNESDAY A HIGH PRESSURE RIDGE SHOULD
BUILD OVER THE GREAT LAKES AND FORCE THE COLD FRONT INTO SOUTHERN
INDIANA THRU FRIDAY. FRIDAY THROUGH SUNDAY THE BOUNDARY WILL MOVE
BACK INTO THE AREA AND INCREASE THE CHANCES FOR RAIN AGAIN. NORMAL
TO SLIGHTLY BELOW NORMAL TEMPERATURES WILL BE THE RULE THROUGH THE
PERIOD AS THE UPPER FLOW TURNS NORTHWEST.
&&

.AVIATION...
SCATTERED SHOWERS/TSTMS OVER NRN INDIANA ATTM. TSTMS SHOULD BECOME
MORE WIDESPREAD AND STRONGER AS AFTN WEARS ON WITH CONTINUED HEATING
AND BETTER FORCING AS CDFNT/SHRTWV MOVES INTO IL. FRONT SHOULD PASS
THROUGH THE AREA OVERNIGHT WITH SOME WRAP AROUND STRATO CU EXPECTED
TOMORROW MORNING WITH SRN EXTENT OF THE STRATO CU DECK NEAR FWA.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
&&
Hazardous weather outlook, May 23, 11:40 AM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1140 AM EST SUN MAY 23 2004

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-241100-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
1140 AM EST SUN MAY 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER EXTREME
SOUTHERN LOWER MICHIGAN AND THOSE AREAS OF NORTHERN INDIANA AND
NORTHWEST OHIO NORTH AND WEST OF A DEFIANCE TO PERU LINE.  THERE IS
A SLIGHT RISK FOR SEVERE STORMS OVER THE REMAINDER OF THE AREA.
DAMAGING WINDS... HAIL... AND TORNADOES ARE POSSIBLE.

A VIGOROUS UPPER LEVEL DISTURBANCE AND COLD FRONT INTERACTING WITH A
VERY MOIST AND UNSTABLE AIRMASS WILL TRIGGER THE STORMS...WITH STRONG
WINDS ALOFT ENHANCING THE SEVERE WEATHER POTENTIAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION MONDAY NIGHT AND
TUESDAY...WITH SEVERE STORMS AGAIN POSSIBLE.  THERE WILL BE ANOTHER
CHANCE FOR THUNDERSTORMS FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES OR
CHECK OUR WEB SITE AT WWW.CRH.NOAA.GOV/IWX

In the hours before

Local storm report, May 23, 5:17 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EST SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     LA FONTAINE             40.67N 85.72W
05/23/2004                   WABASH             IN   COUNTY OFFICIAL

            TREE DOWN

0345 PM     TSTM WND DMG     2 N WABASH              40.83N 85.83W
05/23/2004                   WABASH             IN   COUNTY OFFICIAL

            TREE DOWN

&&

HITCHCOCK
Local storm report, May 23, 5:29 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EST SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     SWEETSER                40.57N 85.77W
05/23/2004                   GRANT              IN   COUNTY OFFICIAL

            2 TREES DOWN

0342 PM     TSTM WND DMG     HARTFORD CITY           40.45N 85.37W
05/23/2004                   BLACKFORD          IN   COUNTY OFFICIAL

            2 TREES DOWN

0435 PM     TSTM WND DMG     1 E DELPHOS             40.84N 84.32W
05/23/2004                   ALLEN              OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN

&&

HITCHCOCK
Local storm report, May 23, 5:32 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 PM EST SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     LATTY                   41.09N 84.58W
05/23/2004                   PAULDING           OH   AMATEUR RADIO

            16 UTILITY POLES DOWN ALONG INDIANA ROUTE 127

&&

HITCHCOCK
Local storm report, May 23, 5:35 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
535 PM EST SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     DESHLER                 41.21N 83.91W
05/23/2004                   HENRY              OH   AMATEUR RADIO

            12 INCH DIAMETER TREE LIMB DOWN

0455 PM     TSTM WND DMG     10 ENE NAPOLEON         41.45N 83.95W
05/23/2004                   HENRY              OH   COUNTY OFFICIAL

            POWERLINES DOWN

0452 PM     TSTM WND GST     CONTINENTAL             41.10N 84.27W
05/23/2004  64 MPH           PUTNAM             OH   AMATEUR RADIO

0452 PM     TSTM WND GST     HOLGATE                 41.25N 84.13W
05/23/2004  70 MPH           HENRY              OH   AMATEUR RADIO

0445 PM     TSTM WND DMG     DEFIANCE                41.28N 84.36W
05/23/2004                   DEFIANCE           OH   EMERGENCY MNGR

            SEVERAL TREES DOWN

0435 PM     TSTM WND DMG     1 E DELPHOS             40.84N 84.32W
05/23/2004                   ALLEN              OH   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN

0432 PM     HAIL             VENEDOCIA               40.79N 84.46W
05/23/2004  0.75 INCH        VAN WERT           OH   AMATEUR RADIO

            50 TO 60 MPH WIND GUSTS

0430 PM     TSTM WND GST     2 N SCOTT               41.02N 84.58W
05/23/2004  70 MPH           PAULDING           OH   AMATEUR RADIO

0428 PM     TSTM WND DMG     LATTY                   41.09N 84.58W
05/23/2004                   PAULDING           OH   AMATEUR RADIO

            16 UTILITY POLES DOWN ALONG INDIANA ROUTE 127

0425 PM     TSTM WND DMG     2 S PAULDING            41.11N 84.58W
05/23/2004                   PAULDING           OH   COUNTY OFFICIAL

            LARGE TREE DOWN

0420 PM     TSTM WND DMG     PAULDING                41.14N 84.58W
05/23/2004                   PAULDING           OH   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN COUNTYWIDE

0410 PM     TSTM WND DMG     3 S WOODBURN            41.08N 84.85W
05/23/2004                   ALLEN              IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN. 60 TO 65 MPH ESTIMATED WIND GUSTS

0408 PM     TSTM WND GST     5 E DECATUR             40.83N 84.83W
05/23/2004  60 MPH           ADAMS              IN   TRAINED SPOTTER

0408 PM     HAIL             5 E DECATUR             40.83N 84.83W
05/23/2004  0.75 INCH        ADAMS              IN   TRAINED SPOTTER

0405 PM     TSTM WND DMG     3 NE PENNVILLE          40.52N 85.11W
05/23/2004                   JAY                IN   COUNTY OFFICIAL

            SEVERAL TREES DOWN

0400 PM     TSTM WND DMG     4 W DECATUR             40.83N 85.00W
05/23/2004                   ADAMS              IN   LAW ENFORCEMENT

            LARGE TREES DOWN IN PREBLE

0350 PM     TSTM WND DMG     OSSIAN                  40.88N 85.17W
05/23/2004                   WELLS              IN   COUNTY OFFICIAL

            TREES DOWN

0345 PM     TSTM WND DMG     2 N WABASH              40.83N 85.83W
05/23/2004                   WABASH             IN   COUNTY OFFICIAL

            TREE DOWN

0342 PM     TSTM WND DMG     HARTFORD CITY           40.45N 85.37W
05/23/2004                   BLACKFORD          IN   COUNTY OFFICIAL

            2 TREES DOWN

0340 PM     TSTM WND DMG     3 SW HUNTINGTON         40.85N 85.55W
05/23/2004                   HUNTINGTON         IN   EMERGENCY MNGR

            LARGE TREE DOWN

0335 PM     TSTM WND DMG     2 S HUNTINGTON          40.85N 85.51W
05/23/2004                   HUNTINGTON         IN   AMATEUR RADIO

            LARGE TREES DOWN. TELEPHONE POLE DOWN.

0330 PM     TSTM WND DMG     SWEETSER                40.57N 85.77W
05/23/2004                   GRANT              IN   COUNTY OFFICIAL

            2 TREES DOWN

0330 PM     TSTM WND DMG     ANDREWS                 40.86N 85.60W
05/23/2004                   HUNTINGTON         IN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

0325 PM     TSTM WND DMG     4 E LA FONTAINE         40.67N 85.65W
05/23/2004                   HUNTINGTON         IN   EMERGENCY MNGR

            BARN BLOWN DOWN FAR SOUTHWEST HUNTINGTON COUNTY

0317 PM     TSTM WND DMG     LA FONTAINE             40.67N 85.72W
05/23/2004                   WABASH             IN   COUNTY OFFICIAL

            TREE DOWN

0315 PM     HAIL             5 W SOUTH WHITLEY       41.09N 85.72W
05/23/2004  0.88 INCH        KOSCIUSKO          IN   LAW ENFORCEMENT

0310 PM     TSTM WND DMG     1 N CONVERSE            40.59N 85.88W
05/23/2004                   MIAMI              IN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

0250 PM     HAIL             2 SE ROCHESTER          41.04N 86.17W
05/23/2004  1.00 INCH        FULTON             IN   AMATEUR RADIO

0235 PM     HAIL             FULTON                  40.95N 86.26W
05/23/2004  0.75 INCH        FULTON             IN   TRAINED SPOTTER

0230 PM     HAIL             BROOKSTON               40.60N 86.87W
05/23/2004  1.75 INCH        WHITE              IN   EMERGENCY MNGR

            HAIL FELL FOR ABOUT 15 MINUTES

0230 PM     TSTM WND DMG     BROOKSTON               40.60N 86.87W
05/23/2004                   WHITE              IN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN THROUGHOUT SOUTHERN WHITE
            COUNTY

0220 PM     HAIL             7 W LOGANSPORT          40.75N 86.49W
05/23/2004  1.75 INCH        CASS               IN   LAW ENFORCEMENT

0216 PM     HAIL             2 E BURNETTSVILLE       40.76N 86.56W
05/23/2004  0.75 INCH        CASS               IN   TRAINED SPOTTER

0214 PM     HAIL             BURNETTSVILLE           40.76N 86.59W
05/23/2004  0.75 INCH        WHITE              IN   TRAINED SPOTTER

&&

HITCHCOCK
Special weather statement, May 23, 6:52 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EST SUN MAY 23 2004

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240300-
ADAMS-ALLENIN-ALLENOH-BERRIEN-BLACKFORD-BRANCH-CASSIN-CASSMI-
DEFIANCE-DEKALB-ELKHART-FULTONIN-FULTONOH-GRANT-HENRY-HILLSDALE-
HUNTINGTON-JAY-KOSCIUSKO-LAGRANGE-LAPORTE-MARSHALL-MIAMI-NOBLE-
PAULDING-PULASKI-PUTNAM-ST JOSEPHIN-ST JOSEPHMI-STARKE-STEUBEN-
VAN WERT-WABASH-WELLS-WHITE-WHITLEY-WILLIAMS-
752 PM EDT (652 PM CDT) SUN MAY 23 2004

...TORNADO WATCH REMAINS IN EFFECT THROUGH 10 PM EST OR 11PM EDT...

THE TORNADO WATCH CONTINUES FOR ALL OF NORTHERN INDIANA...SOUTHERN
MICHIGAN...AND NORTHWEST OHIO THROUGH 10 PM EST OR 11 PM EDT. A
LINE OF SEVERE THUNDERSTORMS ARE DEVELOPING OVER ILLINOIS. THESE
STORMS WILL MOVE EAST INTO THE REGION LATE THIS EVENING AND
OVERNIGHT TONIGHT. THE THREAT FOR STRONG DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL INCREASE AS THESE STORMS MOVE
INTO THE AREA.

STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF NATIONAL
WEATHER SERVICE INFORMATION FOR FURTHER UPDATES AND POSSIBLE
WARNINGS.

HITCHCOCK
Local storm report, May 23, 9:05 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
905 PM EST SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 N HAVILAND            41.03N 84.58W
05/23/2004                   PAULDING           OH   EMERGENCY MNGR

            GRAIN BIN BLOWN OFF FOUNDATION. CAME TO REST A HALF MILE
            FROM ORIGINAL LOCATION.

0425 PM     TSTM WND DMG     2 N HAVILAND            41.05N 84.58W
05/23/2004                   PAULDING           OH   EMERGENCY MNGR

            LARGE STADIUM LIGHT BLOWN DOWN

&&

HITCHCOCK

Nearby

Severe Thunderstorm Warnings in Indiana, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.